Im new to the forum and seeing if anyone has some input. A few weeks ago I started having panic attacks and anxiety. My doctor proscribed propranalol ( i also have slightly high bp - 137/77 last time I checked) . I decided to wait a few days as I learned to better deal with the attacks and now I do not get them by relaxing myself.
As of lately though I have new symptoms. I have ringing in my ears once in awhile, dizziness often - worse when i workout, feel sort of off balance, chest pain once in awhile. The chess pain i cant pin point on anything - it almost feels like a bruised rib though i'm not positive.
My question is are the two scenrios related? Do you think I should start taking the propranalol even though my original symptoms are necessarily the problem now. I never went and picked up the propranalol, but still have the script. I have read that a lot of my current symptoms can be caused by high blood pressure so the drug may help. The problem that worries me is B-blockers can cause dizziness so I'm wondering if this might make matters worse. My age is 21.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?